World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Number Theory cover

Volume 17, Issue 04 (May 2021)

Research Papers
No Access
On elliptic curves with complex multiplication and root numbers
  • Pages:827–842

https://doi.org/10.1142/S179304212150010X

Research Papers
No Access
Analogues of the Robin–Lagarias criteria for the Riemann hypothesis
  • Pages:843–870

https://doi.org/10.1142/S1793042121500111

Research Papers
No Access
Structure of long idempotent-sum-free sequences over finite cyclic semigroups
  • Pages:871–886

https://doi.org/10.1142/S1793042121500123

Research Papers
No Access
The number of representations of integers by generalized Bell ternary quadratic forms
  • Pages:887–901

https://doi.org/10.1142/S1793042121500135

Research Papers
Open Access
The proportion of genus one curves over defined by a binary quartic that everywhere locally have a point
  • Pages:903–923

https://doi.org/10.1142/S1793042121500147

Research Papers
No Access
Rational points on three mutually orthogonal great circles
  • Pages:925–929

https://doi.org/10.1142/S1793042121500159

Research Papers
No Access
On the Iwasawa λ-invariant of the cyclotomic 2-extension of (pq) and the 2-part of the class number of (pq,2+2)
  • Pages:931–958

https://doi.org/10.1142/S1793042121500160

Research Papers
No Access
On the intersections of exceptional sets in Borel’s normal number theorem and Erdös–Rényi limit theorem
  • Pages:959–972

https://doi.org/10.1142/S1793042121500172

Research Papers
No Access
A polynomial time test to detect numbers with many exceptional points
  • Pages:973–990

https://doi.org/10.1142/S1793042121500184

Research Papers
No Access
Sum of elements in finite Sidon sets
  • Pages:991–1001

https://doi.org/10.1142/S1793042121500196

Research Papers
No Access
Proof of a conjectural congruence of Chan for Appell–Lerch sums
  • Pages:1003–1011

https://doi.org/10.1142/S1793042121500202

Research Papers
No Access
Mean value theorems for a class of density-like arithmetic functions
  • Pages:1013–1027

https://doi.org/10.1142/S1793042121500214

Research Papers
No Access
On the moments of torsion points modulo primes and their applications
  • Pages:1029–1045

https://doi.org/10.1142/S1793042121500226

Research Papers
No Access
Bielliptic smooth plane curves and quadratic points
  • Pages:1047–1066

https://doi.org/10.1142/S1793042121500238